# SDR NACA2025020500002

- Difficulty date: February 5, 2025
- Submitted: February 22, 2025
- Operation: Air carrier
- Aircraft: N303KH
- Make and model: Boeing 737319
- Aircraft serial: 25606
- Aircraft time: 48,453 hours, 58,876 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION 3 1/2 INCHES LONG @ BS 500B + 5/8 STR 1 REPAIRED IAW EO 737-53-0363 & PROJECT WS B097037
